# SDR UPS98827294

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E TOP SKIN AT WS XFS 304.0 FRONT SPAR HAS HEAVY CORROSION, UNDER THE SURFACE.  REPAIRED IAW DHC SK 755-816.
